# SDR ERAA201100005

- Difficulty date: May 14, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 37,543 hours, 49,474 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 86968015
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRAINING, FLIGHT ATTENDANT FOUND THAT EMERGENCY EXIT DOOR WAS BLOCKED BY TOP OF ROW 3 SEAT.  MAINTENANCE INSPECTED AND FOUND SEAT PITCH CORRECT AND THAT TIGHTENING OF SEAT FRAME AND SEAT BACK HARDWARE GAVE CORRECT CLEARANCE FOR EXIT OPENING.  OPERATIONAL CHECK OF CENTER CABIN EMERGENCY EXITS SATISFACTORY.
